# SDR ASAA2017071221351

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,563 hours, 8,200 cycles
- System (JASC): 2420 · AC Generation System
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 7683
- Condition: Leaking
- Location: Nr 1 Idg
- Part time: 27,563 hours, 8,200 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG AIR/OIL COOLER LEAKING.  ACFT GROUNDED.  REPLACED THE OIL COOLER IAW AMM 24-11-21. LEAK CHECKED GOOD.
